# SDR AWXA9500371

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 727
- Part time: 41,581 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND SEVERAL FASTENERS CORRODED ON KEEL BEAM IN AREA OF STA 727.  REMOVED CORROSION PER SRM 53 10 01 FIG 7 AND INSTALLED DOUBLER PER SRM 53 30 03 FIG 28.  TOTAL CYCLES 34804.  (Z)
